# SDR DALA2016032902415

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP JUST ABOVE FINGER DOUBLER PRODUCTION BETWEEN LONGERON 26 LT AND 25 LT BS 1307 TO BS 1287 AT AFT CARGO COMPARTMENT.  FASTENER WAS REMOVED, DAMAGE ON BS 1276 TO BS 1294 WAS REMOVED.  NEW SECTION FINGER DOUBLER WAS FABRICATED, DRILLING AND  ADJUSTED AND INSTALLED IAW SRM 53-04, FIG 12E AND SRM 51-10-4.  FINGER DOUBLER BETWEEN BS 1295 - BS 1307 WAS INSPECTED AND NO DAMAGE WAS FOUND.
